MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR PRM RMR LG PLT TIP

EXACTECH, INC. EQUINOXE; MDLR PRM RMR LG PLT TIP
Catalog Number 315-25-14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, the surgeon was trying to use the large pilot reamer in a muscled patient and clipped the reamer on his posterior retractor.The reamer cracked on impact.No adverse impact on the patient.We used the smaller reamer to continue.
 
Additional Manufacturer Narrative
(h3) the broken pilot tip reamer reported was likely the result of accidentally hitting the reamer with the posterior retractor during use, as stated in the experience report.

Brand Name
EQUINOXE
Common Device Name
MDLR PRM RMR LG PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9734688
Report Number1038671-2020-00212
Device Sequence Number2352969
Product Code KWT
UDI-Device Identifier10885862085368
UDI-Public10885862085368
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number315-25-14
Device Lot Number68106005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date02/20/2020
Supplement Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;